# SDR AALA202209010183

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A300*
- Aircraft serial: 3796
- Aircraft time: 46,212 hours, 16,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARM/DISARM HANDLE VERY LOOSE. MAINTENANCE TIGHTENED ARM/DISARM HANDLE PER AMM 25-62-48.
